MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Amplatz Super Stiff; Wire, Guide, Catheter

BOSTON SCIENTIFIC CORPORATION Amplatz Super Stiff; Wire, Guide, Catheter
Model Number 39695
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/05/2026
Type of Reportable Event Malfunction

Brand Name
Amplatz Super Stiff
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia,
CS  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50569609
Report Number2124215-2026-46788
Device Sequence Number10533349
Product Code DQX
UDI-Device Identifier08714729114604
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K843018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39695
Device Catalogue Number39695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date09/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale